Translator Disclaimer
May 2018 Semipositivity theorems for moduli problems
Osamu Fujino
Author Affiliations +
Ann. of Math. (2) 187(3): 639-665 (May 2018). DOI: 10.4007/annals.2018.187.3.1

Abstract

We prove some semipositivity theorems for singular varieties coming from graded polarizable admissible variations of mixed Hodge structure. As an application, we obtain that the moduli functor of stable varieties is semipositive in the sense of Kollár. This completes Kollár's projectivity criterion for the moduli spaces of higher-dimensional stable varieties.

Citation

Download Citation

Osamu Fujino. "Semipositivity theorems for moduli problems." Ann. of Math. (2) 187 (3) 639 - 665, May 2018. https://doi.org/10.4007/annals.2018.187.3.1

Information

Published: May 2018
First available in Project Euclid: 21 December 2021

Digital Object Identifier: 10.4007/annals.2018.187.3.1

Subjects:
Primary: 14J10
Secondary: 14E30

Keywords: mixed Hodge structures , moduli spaces , projectivity , Semi-log-canonical pairs , semipositivity theorems , stable varieties

Rights: Copyright © 2018 Department of Mathematics, Princeton University

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.187 • No. 3 • May 2018
Back to Top